Rocky Mountain Journal of Mathematics

Reflection groups and multiplicative invariants

Daniel R. Farkas

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 16, Number 2 (1986), 215-222.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126910

Digital Object Identifier
doi:10.1216/RMJ-1986-16-2-215

Mathematical Reviews number (MathSciNet)
MR843049

Zentralblatt MATH identifier
0603.20046

Citation

Farkas, Daniel R. Reflection groups and multiplicative invariants. Rocky Mountain Journal of Mathematics 16 (1986), no. 2, 215--222. doi:10.1216/RMJ-1986-16-2-215. http://projecteuclid.org/euclid.rmjm/1250126910.


Export citation